# SDR DALA1025829867

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 69,468 hours, 66,155 cycles
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1108-1121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND DENT IN SKIN AFT OF CARGO DOOR AT BS 1108 & BS 1121 L22R TO L26R. REPAIRED IAW ERA 486265-14.
